1
TITLE: REGULAR DOUBLE p-ALGEBRAS  Full Text
AUTHORS: Adams, ME; Hanamantagouda P Sankappanavar; Julia Vaz de Carvalho ;
SOURCE: MATHEMATICA SLOVACA, VOLUME: 69, ISSUE: 1, PUBLISHED: 2019
INDEXED IN: WOS
2
TITLE: Congruence properties of pseudocomplemented De Morgan algebras  Full Text
AUTHORS: Hanamantagouda P Sankappanavar; Julia Vaz de Carvalho ;
SOURCE: MATHEMATICAL LOGIC QUARTERLY, VOLUME: 60, ISSUE: 6, PUBLISHED: 2014
INDEXED IN: WOS CrossRef
3
TITLE: On the Variety of m-generalized Lukasiewicz Algebras of Order n  Full Text
AUTHORS: Julia Vaz de Carvalho ;
SOURCE: STUDIA LOGICA, VOLUME: 94, ISSUE: 2, PUBLISHED: 2010
INDEXED IN: Scopus WOS CrossRef
IN MY: ORCID
4
TITLE: On the varieties P2m,0 of Ockham algebras
AUTHORS: Varlet, JC; Vaz de Carvalho, J ;
SOURCE: Bulletin de la Societe Royale des Sciences de Liege, VOLUME: 71, ISSUE: 3, PUBLISHED: 2002
INDEXED IN: Scopus
IN MY: ORCID
5
TITLE: A generalization of the Łukasiewicz algebras
AUTHORS: Almada, T; Vaz De Carvalho, J ;
SOURCE: Studia Logica, VOLUME: 69, ISSUE: 3, PUBLISHED: 2001
INDEXED IN: Scopus
IN MY: ORCID
6
TITLE: Equational bases for varieties of Ockham algebras  Full Text
AUTHORS: Varlet, JC; de Carvalho, JV ;
SOURCE: ALGEBRA UNIVERSALIS, VOLUME: 44, ISSUE: 3-4, PUBLISHED: 2000
INDEXED IN: Scopus WOS CrossRef
IN MY: ORCID
7
TITLE: Axioms in the variety of double MS-algebras II
AUTHORS: Varlet, JC; Vaz De Carvalho, J ;
SOURCE: Bulletin de la Societe Royale des Sciences de Liege, VOLUME: 66, ISSUE: 6, PUBLISHED: 1997
INDEXED IN: Scopus
8
TITLE: Principal congruences on distributive double p-algebras
AUTHORS: deCarvalho, JV ;
SOURCE: PROCEEDINGS OF THE EDINBURGH MATHEMATICAL SOCIETY, VOLUME: 39, ISSUE: 3, PUBLISHED: 1996
INDEXED IN: Scopus WOS
IN MY: ORCID